# SDR DALA2015012800751

- Difficulty date: January 26, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 30,655 hours, 15,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB  AT FWD GALLEY AREA FROM FRAME 12 - 16 - Y 1732.   REPLACED THE WEB IAW SRM 51-72-11 AND DWG D53114392.
